Alexei Venkov

Examples of the effective solution of the Riemann-Hilbert problem on the reconstruction of a differential equation from a monodromy group in the framework of the theory of automorphic functions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Department of Mathematical Sciences
Original languageEnglish
JournalJournal of Soviet Mathematics
Volume46
Issue number2
Pages (from-to)1707-1733
Number of pages27
ISSN0090-4104
DOIs
StatePublished - 1989

Bibliographical note

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 162, pp. 5–42, 1987.

See relations at Aarhus University Citationformats

ID: 15736795